Vol. 10, Issue 1, (June 2015)

 AAM logo

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466

Editor-in-Chief:
Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


Editorial Board

Associate Editor:
Associate Editor:
Assistant Editor:
Dr. Dimitar P. Michev Dr. Jian-ao Lian Dr. Arouna R. Davies
dimichev@pvamu.edu jilian@pvamu.edu ardavies@pvamu.edu

Vol. 10, Issue 1. (June 2015)                                                                                                 Page 1 – 633


CONTENTS

(1) Amina Angelika Bouchentouf and Hanane Sakhi
A note on an M/M/s queueing system with two reconnect and two redial orbits, 1-12
PDF Document

(2) P. Rajadurai, M.C. Saravanarajan and V.M. Chandrasekaran
Analysis of repairable M[X]/(G1,G2)/1-feedback retrial G-queue with balking and
starting failures under at most J vacations,
13-39
PDF Document

(3) Mark Shattuck
Combinatorial Identities for Incomplete Tribonacci Polynomials, 40-49
PDF Document

(4) Qidi Peng, Henry Schellhorn and Lu Zhu
Generating Random Vectors Using Transformation with Multiple Roots and
its Applications,
50-70
PDF Document

(5) M. Ahsanullah and Mohamed Habibullah
Estimation of the parameters of Exponential distribution using top-K-lists, 71-80
PDF Document

(6) N‎. ‎Jafari‎, ‎E‎. ‎Tabrizi and E‎. ‎Bahrami Samani
Gaussian Copula Mixed Models with Non-Ignorable Missing Outcomes, 81-105
PDF Document

(7) Monika Saini & Ashish Kumar
Exponential Type Product Estimator for Finite Population Mean with
Information on Auxiliary Attribute, 106-113
PDF Document

(8) Omar Belabbaci, Abbes Rabhi and Sara Soltani
Strong uniform consistency of hazard function with functional explicatory
variable in the single functional index model under censored data,
114-138
PDF Document

(9) Nasir Taghizadeh, Mona Najand Foumani and Vahid Soltani Mohammadi
New Exact Solutions of the Perturbed Nonlinear Fractional Schr¨odinger
Equation by Using Two Reliable Methods,
139-148
PDF Document

(10) A. N. Mohapatra
Hyers-Ulam and Hyers-Ulam-Aoki-Rassias stability for linear ordinary
differential equations,
149-161
PDF Document

(11) A. Taghavi, A. Babaei and A. Mohammadpour
Application of Reduced Differential Transform Method for Solving Nonlinear
Reaction-Diffusion-Convection Problems,
162-170
PDF Document

(12) J. Mohapatra and M. K. Mahalik
Optimal Error Estimate of Upwind Scheme on Adaptive grid for Two Parameter
Singular Perturbation Problem, 171-194
PDF Document

(13) Saeide Sefidi Taban Baghfalaki Mojtaba Ganjali
A Semi-parametric Approach for Analyzing Longitudinal Measurements with
Non-ignorable Missingness Using Regression Spline,
195-211
PDF Document

(14) Marwan Alquran, Safwan Al-Shara, Sabreen Al-Nimrat
Kink, singular soliton and periodic solutions to class of nonlinear equations,
212-222
PDF Document

(15) M. SajidZ, Abbas, N. Ali and T. Javed
A Hybrid Variational Iteration Method for Blasius Equation,
223-229
PDF Document

(16) A. Gracia, D. N. Riahi and R. Roy
Mathematical modeling of two-dimensional unsteady flow in growing tumor,
230-248
PDF Document

(17) Manju Agarwal and Archana S. Bhadauria
Mathematical modeling and analysis of Leukemia: effect of external engineered
T cells infusion, 249-266
PDF Document

(18) A. M. Siddiqui, Hameed Ashraf , T. Haroon, and A. Walait
On the analytic solution for the steady drainage of magnetohydrodynamic
(MHD) Sisko fluid film down a vertical belt,
267-286
PDF Document

(19) José C. Pedro, Mapundi K. Banda and Precious Sibanda
Implicit-explicit higher-order time integration schemes for computations of
structural dynamics with fluid-structure interaction, 287-311
PDF Document

(20) N. Sandeep, C. Sulochana, C.S.K. Raju, M. Jayachandra Babu and V. Sugunamma
Unsteady boundary layer flow of thermophoretic MHD nanofluid past a
stretching sheet with space and time dependent internal heat source/sink, 312-327
PDF Document

(21) Sanjib Sengupta
Free Convective Chemically Absorption Fluid Past an Impulsively Accelerated
Plate with Thermal Radiation Variable Wall Temperature and Concentrations,
328-348
PDF Document

(22) Munish Kansal, V. Kanwar and Saurabh Bhatia
On Some Optimal Multiple Root-Finding Methods and their Dynamics, 349-367
PDF Document

(23) Zahra Teimouri and Ali Reza Taheriyoun
Testing Equality of Locally Stationary Covariances with Application to Mortality
Rate Modeling,
368-381
PDF Document

(24) Samadyuti Haldar , Kunal Chakraborty and T. K. Kar
Controllability of an eco-epidemiological system with disease transmission
delay: A theoretical study, 382-420
PDF Document

(25) P. L. Sharma, Satish Kumar and Mansi Rehan
On factorization of a special type of vandermonde rhotrix, 421-439
PDF Document

(26) Manju Agarwal and Vinay Verma
A stage-structured two species competition mathematical model under the
effect of disease, 440-459
PDF Document

(27) P.K. Singh, K. Vishal and T. Som
Solution of fractional Drinfeld-Sokolov-Wilson equation using Homotopy
perturbation transform method, 460-472
PDF Document

(28) Devajyoti Biswas and Moumita Paul
Suspension model for blood flow through a tapering catheterized inclined
artery with asymmetric stenosis, 473-494
PDF Document

(29) Muhammad Gulistan, Muhammad Shahzad, Sarfraz Ahmed, Mehwish Ilyas
Characterization of Gamma Hemirings by Generalized Fuzzy Gamma Ideals,
495-520
PDF Document

(30) B. Hari Prasad
On the Stability of a Three Species Syn-Eco-System with Mortality Rate for the
Third Species, 521-535
PDF Document

(31) G. Marimuthu, B. Suganya , S. Kalaivani and M. Balakrishnan
E-super vertex magic labeling of graphs and some open problems, 536-543
PDF Document

(32) Abbas Sayadi Bander, Vahid Morovati, Hadi Basirzadeh
A Super Non-dominated Point for Multi-objective Transportation Problem,
544-551
PDF Document

(33) S.P. Pawar, K.C. Deshmukh, and G.D. Kedar
Thermal stresses in functionally graded hollow sphere due to non-uniform
internal heat generation, 552-569
PDF Document

(34) Moumita Deb and P. K. De
Optimal Solution of A Fully Fuzzy Linear Fractional Programming Problem By
using Graded Mean Integration Representation Method,
570-587
PDF Document

(35) Zahra Rezaei Ghahroodi, Taban Baghfalaki, and Mojtaba Ganjali
Outlier Detection and a Method of Adjustment for the Iranian Manufacturing
Establishment Survey Data,
588-608
PDF Document

(36) Gokul KC, Dil Bahadur Gurung, and Pushpa Raj Adhikary
Mathematical Model: Comparative Study of Thermal Effects of Laser in Corneal
Refractive Surgeries, 609-619
PDF Document

(37) Zh. Thmasebinejad and E. Tabrizi
Sensitivity Analysis in Correlated Bivariate Continuous and Binary Responses,
620-633
PDF Document